Unbounded basins of attraction of limit cycles

Giesl, P (2003) Unbounded basins of attraction of limit cycles. Acta Mathematica Universitatis Comenianae, 72 (1). pp. 81-110. ISSN 0862-9544

Full text not available from this repository.

Abstract

Consider a dynamical system given by a system of autonomous ordinary differential equations. In this paper we provide a sufficient local condition for an unbounded subset of the phase space to belong to the basin of attraction of a limit cycle. This condition also guarantees the existence and uniqueness of such a limit cycle, if that subset is compact. If the subset is unbounded, the positive orbits of all points of this set either are unbounded or tend to a unique limit cycle.

Item Type: Article
Schools and Departments: Professional Services > IT Services
Depositing User: Peter Giesl
Date Deposited: 06 Feb 2012 20:19
Last Modified: 10 Jul 2012 09:38
URI: http://sro.sussex.ac.uk/id/eprint/25415
📧 Request an update